# SDR ASAA2015071612487

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,081 hours, 9,533 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, NR 1 ENGINE MAINTENANCE FAULT 76-31361.  THE START LEVER SIGNALS DISAGREE. LONG TERM FAULT.  ACFT GROUNDED.  RE-ACCOMPLISHED T/C 78273000, REF N/R -00001 FOR 50 HOUR RE-INSPECT.  NO CURRENT FAULTS AT THIS TIME. ACCOMPLISHED ELECTRONIC ENGINE CONTROL GROUND TEST REF FIM 76-11, TASK 801 FOR MESSAGE 76-31361.  NO FAULTS.
